Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 15, 2017, 11:16 PM CST for Hopkins County, Hunt County, Rains County, Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 15, 2017, 11:16 PM CST (05:16 UTC)
- Expired
- Jan 16, 2017, 12:15 AM CST
- In force
- 59 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hopkins County, TX, Hunt County, TX, Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 11:20 PM CST | TSTM WND DMG | 8 Sse Greenville, TX | DELAYED REPORT - SEVERAL HOMES WITH ROOF DAMAGE...MULTIPLE TREES BLOWN DOWN AND A FLAGPOLE SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
437
WUUS54 KFWD 160516
SVRFWD
TXC223-231-379-160615-
/O.NEW.KFWD.SV.W.0016.170116T0516Z-170116T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1116 PM CST SUN JAN 15 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Hunt County in north central Texas...
Hopkins County in north central Texas...
Rains County in north central Texas...
* Until 1215 AM CST
* At 1116 PM CST, a severe thunderstorm was located 8 miles southeast
of Greenville, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Cumby around 1140 PM CST.
Sulphur Springs around 1210 AM CST.
Como around 1215 AM CST.
Other locations impacted by this severe thunderstorm include Lone
Oak, Point and Tira.
THIS INCLUDES INTERSTATE 30 between MILE MARKERs 99 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3296 9545 3296 9566 3282 9565 3284 9604
3309 9612 3322 9586 3324 9584 3324 9581
3331 9570 3330 9568 3331 9565 3336 9559
3335 9556 3336 9553
TIME...MOT...LOC 0516Z 254DEG 23KT 3303 9600
HAIL...0.75IN
WIND...60MPH
$$
302 follow-up statements
098
WWUS54 KFWD 160539
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1139 PM CST SUN JAN 15 2017
TXC231-160549-
/O.CAN.KFWD.SV.W.0016.000000T0000Z-170116T0615Z/
Hunt TX-
1139 PM CST SUN JAN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3296 9566 3282 9565 3283 9588 3298 9588
3298 9586 3322 9586 3331 9571 3330 9568
3331 9565 3336 9559 3336 9553 3296 9545
TIME...MOT...LOC 0539Z 246DEG 34KT 3308 9578
$$
TXC223-379-160615-
/O.CON.KFWD.SV.W.0016.000000T0000Z-170116T0615Z/
Hopkins TX-Rains TX-
1139 PM CST SUN JAN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR HOPKINS AND NORTHEASTERN RAINS COUNTIES...
At 1139 PM CST, a severe thunderstorm was located near Cumby, or 10
miles southwest of Sulphur Springs, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Sulphur Springs around 1155 PM CST.
Other locations impacted by this severe thunderstorm include Point
and Tira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3296 9566 3282 9565 3283 9588 3298 9588
3298 9586 3322 9586 3331 9571 3330 9568
3331 9565 3336 9559 3336 9553 3296 9545
TIME...MOT...LOC 0539Z 246DEG 34KT 3308 9578
HAIL...0.75IN
WIND...60MPH
$$
30281
WWUS54 KFWD 160613
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1213 AM CST MON JAN 16 2017
TXC223-379-160623-
/O.EXP.KFWD.SV.W.0016.000000T0000Z-170116T0615Z/
Hopkins TX-Rains TX-
1213 AM CST MON JAN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR HOPKINS AND NORTHEASTERN RAINS
COUNTIES WILL EXPIRE AT 1215 AM CST...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
moderate to heavy rain is still possible with this thunderstorm
which may produce nuisance flooding in low-lying areas.
LAT...LON 3296 9566 3282 9565 3283 9588 3298 9588
3298 9586 3322 9586 3331 9571 3330 9568
3331 9565 3336 9559 3336 9553 3296 9545
TIME...MOT...LOC 0613Z 254DEG 23KT 3314 9554
$$
JLDunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 11:02 PM CST, 14 minutes earlier.
Area forecast discussion, Jan 15, 11:02 PM CST, 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1102 PM CST Sun Jan 15 2017 .UPDATE... Main update was to address ongoing convective trends this evening. In addition, adjusted temperatures downward a little towards the west and northwest in the wake of the front. Finally...added a mention of patchy fog across western and northwestern zones. A large line of showers and thunderstorms continued this evening across North and Central TX. Overall severe activity has waned a little bit as the strong upper trough responsible for convection lifts northward into the TX and OK panhandles. Showers and storms should still march eastward as there remains some instability where the intrusion of warm air lifted northward earlier today. Adjusted PoPs upward near and just east of the line as there still remains some around 250-500 J/kg of CAPE. A moist lower troposphere will also still support a moderate to brief heavy rain threat with echoes and additional flash flooding may be possible, especially for slow moving/training echoes. Temperatures in the wake of the front have fallen into the 40s. With the low level moisture not being completely scoured out, we will have to maintain a watch for some patchy fog, especially for areas that experienced rain earlier today. For now, I'll carry a mention of patchy fog along and northwest of a Comanche to Fort Worth to Sherman/Denison line. I wouldn't be surprised if some of the fog became dense in spots, but I'll defer to the midnight shift to make the call on this. 24-Bain && .AVIATION... /ISSUED 623 PM CST Sun Jan 15 2017/ A warm frontal boundary continues to lift north and extended north of an Athens to Hillsboro to Hamilton line as of 6 pm cst. Numerous showers and thunderstorm are expected to affect the Metroplex TAF sites through the evening with heavy rain and cloud to ground lightning. Expect mostly IFR conditions through 09z with an improvement thereafter. 58 && .UPDATE... A quick update was done to extend the Dense Fog Advisory until 8 PM for areas along and northwest of a line from Denton to Lampasas, excluding the western-most counties where precipitation has helped mix out the fog. Areas in the advisory will see improvement early this evening as precipitation moves in from the west and the warm front moves lifts northwestward through the region. Otherwise, we still expect to see an uptick in convection across the western third of the region over the next few hours. A few storms may be capable of becoming severe, with large hail, damaging winds and possibly a few tornadoes. 30 && .PREV DISCUSSION... /ISSUED 321 PM CST Sun Jan 15 2017/ Water vapor imagery shows the powerful upper low across far West Texas this afternoon. This feature is spreading strong forcing for ascent across most of Texas at this time and regional radar shows an expansive area of showers and thunderstorms from the Panhandle south into the Big Bend. Farther east...strong low level warm advection has aided in the development of showers and a few thunderstorms across parts of the Hill country northward into Oklahoma. At the surface...a warm front is slowly retreating northward but will begin to accelerate as the upper low gets closer later this evening. The boundary is currently located from south of Sweetwater to near Waco then extends northeast to near Sulphur Springs. South of the boundary...temperatures have warmed into the low/mid 60s and visibilities have improved...while north of the boundary temperatures are generally in the 50s with areas of dense fog persisting. Visibilities will improve across the remainder of the area this evening as the warm front continues north. Through the remainder of the afternoon into the early evening we will continue to watch the northward advancement of the front and the expanding warm sector. Dewpoints have climbed into the mid/upper 60s across our southeastern counties which is several degrees higher than some of the guidance was indicating resulting in a little more surface based instability. As we go through the next 2-4 hours...low level wind fields will continue to strengthen with the approach of the upper low. This should result in an uptick in convective activity ahead of the main line from the Hill Country northward into North Texas. We're already seeing some indication of this on radar and the trend is expected to continue. A few of the cells in the warm sector have shows some signs of rotation and this will be the primary concern in the short term. Any robust updrafts that can develop in the warm air will have the potential to rotate and could produce a brief fast moving tornado. This threat will be highest south of I-20 through early evening. Later tonight...as stronger forcing spreads eastward...the line of thunderstorms across West Texas will enter our area. Given the strength of the wind fields associated with the upper trough...there will be a threat for damaging winds with any bowing segments. A surface low is expected to track across our northwest counties closer to midnight on the northern end of the more intense convection. This will effectively keep the low level flow backed to the east of the main line. This will continue to result in a favorable shear profile for embedded tornadoes within the line. Any discrete activity ahead of the line will also have the potential to rotate. North of the warm front...elevated convection will be possible with lightning and small hail being the main threats. The main limiting factor to a more widespread severe weather threat and tornado threat will be the limited surface based instability. So while the potential is there...the overall threat is lower than if we had more available instability. We will continue to monitor for any mesoscale changes through the evening. Other than the severe threat...there will also be a threat for locally heavy rainfall with storms moving quickly to the north and the overall line moving east through the night. Widespread rainfall amounts of 1 to 2 inches can be expected although there could be some localized amounts in excess of 2 inches in a short period of time. The main line of storms should be entering our western areas between 7-9 pm this evening and along the I-35 corridor by around midnight. With the main upper trough pulling off to the northeast...this will tend to take the best forcing with it. The line may weaken some as it pushes east of the I-35 corridor with the best rain chances across our eastern counties after midnight. The line of convection will be east of the area Monday morning with a Pacific front moving through and westerly winds in place through much of the day. By evening...a shot of cooler continental air will move into the region. This front will also stall out to the south of the area with warm moist air streaming north over the cooler surface air. This will result in continued cloudy conditions and several chances for additional rainfall through mid week...mainly south of Interstate 20. There is still some disagreement among the models with the handling of a slow moving upper trough during the mid/late week timeframe. This results in low confidence with respect to PoPs both Wednesday and Thursday. Another strong storm system may swing through the Southern Plains next weekend but moisture appears to be much more limited with this system. We'll continue to monitor this potential. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 52 68 43 59 45 / 100 10 0 5 20 Waco 54 72 46 57 46 / 100 20 10 30 40 Paris 56 67 44 57 43 / 100 50 10 5 20 Denton 45 65 39 56 41 / 100 10 0 5 20 McKinney 51 66 41 57 42 / 100 20 0 5 20 Dallas 53 69 44 59 46 / 100 20 0 5 20 Terrell 56 68 45 59 45 / 100 40 10 10 20 Corsicana 57 70 48 61 47 / 100 40 10 20 40 Temple 52 71 47 56 46 / 100 20 20 50 50 Mineral Wells 41 66 38 56 41 / 100 5 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jan 15, 11:04 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1104 PM CST SUN JAN 15 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1104 PM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS MAINLY ALONG AND EAST OF A SHERMAN TO GRANBURY TO LAMPASAS LINE. A FEW STORMS MAY APPROACH SEVERE LIMITS WITH THE MAIN THREATS BEING STRONG STRAIGHT LINE WINDS...AND SMALL HAIL. THERE WILL BE A RISK FOR A BRIEF TORNADO OR TWO...BUT OVERALL THIS THREAT CONTINUES TO DECREASE. IN ADDITION...HEAVY RAIN MAY RESULT IN ISOLATED INSTANCES OF FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS. OTHERWISE PATCHY FOG WILL BE POSSIBLE FOR AREAS ALONG AND NORTHWEST OF A COMANCHE TO FORT WORTH TO SHERMAN LINE. VISIBILITY MAY FALL INTO THE 1 TO 2 MILE RANGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE I-35 CORRIDOR. A FEW STRONG TO NEAR SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY... THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT MAINLY FOR AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR. 24-BAIN
In the hours before
Local storm report, Jan 15, 10:15 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST MURPHY 33.02N 96.62W
01/15/2017 M64 MPH COLLIN TX PUBLICSpecial weather statement, Jan 15, 10:24 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1024 PM CST SUN JAN 15 2017
TXZ093-094-104-105-160515-
Hunt TX-Collin TX-Grayson TX-Fannin TX-
1024 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR HUNT...EASTERN COLLIN...
SOUTHEASTERN GRAYSON AND FANNIN COUNTIES UNTIL 1115 PM CST...
At 1022 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Denison to 8 miles west of Leonard to near
Fate. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Wylie, Sherman, Greenville, Denison, Bonham, Commerce, Royse City,
Princeton, Farmersville, Leonard, Honey Grove, Whitewright, Wolfe
City, Bells, Caddo Mills, Tom Bean, Savoy, Celeste, Ector and
Campbell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3388 9591 3384 9585 3299 9586 3298 9649
3299 9649 3331 9647 3377 9661 3381 9652
3377 9650 3378 9643 3369 9634 3377 9629
3376 9619 3381 9616 3381 9618 3382 9618
3384 9615 3384 9602 3387 9600 3385 9598
TIME...MOT...LOC 0422Z 250DEG 32KT 3373 9650 3334 9639 3298 9642
30Special weather statement, Jan 15, 10:34 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1034 PM CST SUN JAN 15 2017
TXZ156>158-160500-
Coryell TX-Lampasas TX-Bell TX-
1034 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CORYELL...
SOUTHEASTERN LAMPASAS AND NORTHWESTERN BELL COUNTIES UNTIL 1100 PM
CST...
At 1033 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Fort Gates to near Watson.
Movement was east at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Killeen, Copperas Cove, Harker Heights, McGregor, Fort Hood,
Nolanville, Morgan's Point Resort, Kempner, Mother Neff State Park
and Oglesby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3104 9791 3103 9806 3152 9756 3124 9735
3090 9782
TIME...MOT...LOC 0433Z 262DEG 9KT 3130 9773 3099 9804
30Local storm report, Jan 15, 10:39 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG CORYELL CITY 31.55N 97.62W
01/15/2017 CORYELL TX LAW ENFORCEMENT
DAMAGE TO HOMES IN THE CORYELL CITY AREASpecial weather statement, Jan 15, 10:58 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1058 PM CST SUN JAN 15 2017
TXZ157-159-160530-
Coryell TX-McLennan TX-
1058 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCLENNAN AND
SOUTHEASTERN CORYELL COUNTIES UNTIL 1130 PM CST...
At 1058 PM CST, Doppler radar was tracking a strong thunderstorm near
Fort Gates, or 8 miles south of Gatesville, moving northeast at 45
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Waco, Gatesville, Hewitt, Robinson, Woodway, McGregor, Crawford, Fort
Gates, Mother Neff State Park, Oglesby and South Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3119 9768 3133 9782 3167 9743 3169 9740
3146 9715
TIME...MOT...LOC 0458Z 229DEG 39KT 3132 9768
30Special weather statement, Jan 15, 11:04 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1104 PM CST SUN JAN 15 2017
TXZ105-121>123-135-160600-
Kaufman TX-Van Zandt TX-Hunt TX-Rains TX-Henderson TX-
1104 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUNT...KAUFMAN...VAN
ZANDT...HENDERSON AND RAINS COUNTIES UNTIL MIDNIGHT CST...
At 1104 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Quinlan to near Seven Points. Movement was
east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Terrell, Seagoville, Forney, Athens, Kaufman, Gun Barrel City,
Canton, Wills Point, Sunnyvale, Grand Saline, Mabank, Crandall,
Chandler, Van, Malakoff, Tool, Combine, West Tawakoni, Talty and
Seven Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3201 9605 3208 9606 3210 9612 3215 9610
3218 9618 3222 9615 3220 9619 3235 9645
3241 9644 3254 9653 3281 9652 3284 9623
3298 9620 3297 9567 3272 9564 3268 9559
3248 9560 3235 9545 3223 9549 3209 9543
TIME...MOT...LOC 0504Z 254DEG 23KT 3296 9611 3229 9627
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:10 PM CST | Tornado Warning | FWD | Bosque | 35 min |
| Jan 15, 6:14 PM CST | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| Jan 15, 6:22 PM CST | Tornado Warning | FWD | Bosque, Hill | 38 min |
| Jan 15, 6:23 PM CST | Areal Flood Advisory | FWD | Denton, Tarrant | 112 min |
| Jan 15, 6:26 PM CST | Special Weather Statement | FWD | Denton | 64 min |
| Jan 15, 6:53 PM CST | Tornado Warning | FWD | Hill, Johnson | 37 min |
| Jan 15, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 52 min |
| Jan 15, 7:34 PM CST | Special Weather Statement | FWD | Hood, Parker, Tarrant | 56 min |
| Jan 15, 7:45 PM CST | Tornado Warning | FWD | Johnson | 30 min |
| Jan 15, 7:50 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 40 min |
| Jan 15, 8:04 PM CST | Tornado Warning | FWD | Johnson | 16 min |
| Jan 15, 8:06 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jan 15, 8:12 PM CST | Special Weather Statement | FWD | Hamilton, Lampasas, Mills | 63 min |
| Jan 15, 8:14 PM CST | Tornado Warning | FWD | Tarrant | 31 min |
| Jan 15, 8:27 PM CST | Special Weather Statement | FWD | Johnson, Tarrant | 18 min |
| Jan 15, 8:33 PM CST | Tornado Warning | FWD | Dallas, Tarrant | 27 min |
| Jan 15, 8:42 PM CST | Special Weather Statement | FWD | Dallas, Denton, Johnson, Somervell, Tarrant | 63 min |
| Jan 15, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 44 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 15, 9:30 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 60 min |
| Jan 15, 9:32 PM CST | Areal Flood Advisory | FWD | Cooke | 3 hr |
| Jan 15, 9:38 PM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 15, 9:51 PM CST | Special Weather Statement | FWD | Coryell | 24 min |
| Jan 15, 9:57 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jan 15, 10:01 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jan 15, 10:05 PM CST | Special Weather Statement | FWD | Ellis, Kaufman, Navarro, Rockwall | 55 min |
| Jan 15, 10:24 PM CST | Special Weather Statement | FWD | Fannin, Hunt | 51 min |
| Jan 15, 10:34 PM CST | Special Weather Statement | FWD | Coryell | 26 min |
| Jan 15, 10:50 PM CST | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Jan 15, 10:58 PM CST | Special Weather Statement | FWD | McLennan | 32 min |
| Jan 15, 11:04 PM CST | Special Weather Statement | FWD | Henderson, Kaufman, Rains, Van Zandt | 56 min |
| Jan 15, 11:20 PM CST | Special Weather Statement | FWD | Delta, Hunt, Lamar | 55 min |
| Jan 15, 11:33 PM CST | Special Weather Statement | FWD | McLennan | 42 min |
| Jan 15, 11:35 PM CST | River Flood Warning | FWD | Dallas | 17 hr |
| Jan 15, 11:54 PM CST | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 66 min |
| Jan 16, 12:33 AM CST | River Flood Warning | FWD | Dallas | 38 hr |
| Jan 16, 12:53 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Van Zandt | 3 hr |
| Jan 16, 12:57 AM CST | Special Weather Statement | FWD | Henderson | 48 min |
| Jan 16, 1:19 AM CST | Special Weather Statement | FWD | Milam | 26 min |
| Jan 16, 2:10 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Jan 16, 2:43 AM CST | Special Weather Statement | FWD | Navarro | 32 min |
| Jan 16, 2:44 AM CST | Dense Fog Advisory | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more | 7 hr |
| Jan 16, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Leon | 45 min |
| Jan 16, 3:51 AM CST | Tornado Warning | FWD | Leon | 24 min |
| Jan 16, 8:28 AM CST | River Flood Warning | FWD | Denton | 19 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.